arrow
Volume 31, Number 2
Previous Issue Next Issue

Lunji Song, Jing Zhang & Li-Lian Wang

10.4208/jcm.1210-m4094

J. Comp. Math., 31 (2013), pp. 107-136.

Preview Full PDF 1814 22635 Abstract

Xia Wang & Guoliang Xu

10.4208/jcm.1212-m4128

J. Comp. Math., 31 (2013), pp. 137-153.

Preview Full PDF 2080 22150 Abstract

Zhiyong Si, Jian Su & Yinnian He

10.4208/jcm.1210-m3799

J. Comp. Math., 31 (2013), pp. 154-174.

Preview Full PDF 2167 21903 Abstract

Elisabete Alberdi Celaya & Juan José Anza

10.4208/jcm.1212-m3987

J. Comp. Math., 31 (2013), pp. 175-189.

Preview Full PDF 2096 22662 Abstract

Haibao Chen & Yaolin Jiang

10.4208/jcm.1210-m4016

J. Comp. Math., 31 (2013), pp. 190-208.

Preview Full PDF 1924 22652 Abstract

Duanmei Zhou, Guoliang Chen, Guoxing Wu & Xiangyun Zhang

10.4208/jcm.1210-m4082

J. Comp. Math., 31 (2013), pp. 209-220.

Preview Full PDF 1987 22703 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard